# SDR FDEA201702130532

- Difficulty date: February 13, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 78,696 hours, 18,689 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Depleted
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR FWD L WOULD NOT CLOSE FULLY. THEN WOULD  NOT RAISE OR LOWER ELECTRICALLY. FOUND DOOR ASSIST NITROGEN BOTTLE DEPLETED.  SERVICED DOOR ASSIST BOTTLE PER MM CH 12-25-04-3. OPS CHECKS GOOD.
